# SDR 04311672

- Difficulty date: November 7, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N672BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7594
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Condition: Failed
- Location: Nr 1 Generator
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

EVENT SUMMARY STATED THAT NR 1 IDG AND GEN FAIL DURING T/O.  OPENED DMI DM 3124151-1 IAW CRJ MEL 24-11-01-01 CAT A.  C/W M PROCEDURE, PLACARD AND TRANSFERRED TO SUMMARY OF DEFERRED ITEMS.
